RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2000, Number 5, Pages 50–53 (Mi vmumm1613)  

This article is cited in 1 scientific paper (total in 1 paper)

Short notes

Equivalence of different definitions of a double regular integral on a plane

L. V. Lin'kov


Full text: PDF file (687 kB)

Bibliographic databases:
UDC: 517.3
Received: 13.10.1997

Citation: L. V. Lin'kov, “Equivalence of different definitions of a double regular integral on a plane”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2000, no. 5, 50–53

Citation in format AMSBIB
\Bibitem{Lin00}
\by L.~V.~Lin'kov
\paper Equivalence of different definitions of a double regular integral on a plane
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2000
\issue 5
\pages 50--53
\mathnet{http://mi.mathnet.ru/vmumm1613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1799356}
\zmath{https://zbmath.org/?q=an:0988.26012}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm1613
  • http://mi.mathnet.ru/eng/vmumm/y2000/i5/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Plotnikov, “Several properties of generalized multivariate integrals and theorems of the du Bois-Reymond type for Haar series”, Sb. Math., 198:7 (2007), 967–991  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:5
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021